# SDR UIEA2016082600707

- Difficulty date: August 21, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 56,499 hours, 8,849 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: K

## Discrepancy

CREW EXPLAINED THERE WAS AN ODOR IN COCKPIT W/O ANY STS OR EICAS MESSAGES OR FAULTS.  FOUND NO EVIDENCE OF ODOR IN COCKPIT INSPECTION ELECTRONIC EQUIPMENT BAY.  FOUND NO UNITS FAILING OR AT FAULT.  REMOVED AND REINSTALLED AIR SUPPLY DATA UNIT IAW 21-61-00.
